RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 96(138), Number 4, Pages 594–600 (Mi msb3412)  

This article is cited in 4 scientific papers (total in 4 papers)

On the cycle structure of random permutations

V. E. Tarakanov, V. P. Chistyakov


Abstract: Suppose a probability distribution is given on the set $S_n$ of all permutations of degree $n$. The authors solve the problem of the joint distribution of the random variables $\alpha_1,…,\alpha_s$, where $\alpha_i$ is the number of cycles of length $i$ in a permutation from $S_n$, in a series of cases, when the initial distribution is not uniform on all of $S_n$ but on certain special subsets of it. In these cases it is shown that in the limit as $n\to\infty$ the random variables $\alpha_1,…,\alpha_s$ are independent and each of them has a Poisson distribution. Cases in which no joint limit distribution exists are also noted.
Bibliography: 4 titles.

Full text: PDF file (564 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 25:4, 559–565

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 19.09.1974

Citation: V. E. Tarakanov, V. P. Chistyakov, “On the cycle structure of random permutations”, Mat. Sb. (N.S.), 96(138):4 (1975), 594–600; Math. USSR-Sb., 25:4 (1975), 559–565

Citation in format AMSBIB
\Bibitem{TarChi75}
\by V.~E.~Tarakanov, V.~P.~Chistyakov
\paper On~the cycle structure of random permutations
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 96(138)
\issue 4
\pages 594--600
\mathnet{http://mi.mathnet.ru/msb3412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=380926}
\zmath{https://zbmath.org/?q=an:0324.60017}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 25
\issue 4
\pages 559--565
\crossref{https://doi.org/10.1070/SM1975v025n04ABEH002463}


Linking options:
  • http://mi.mathnet.ru/eng/msb3412
  • http://mi.mathnet.ru/eng/msb/v138/i4/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “Asymptotic normality of some variables connected with the cyclic structure of random permutations”, Math. USSR-Sb., 28:1 (1976), 107–117  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “On some classes of random variables on cycles of permutations”, Math. USSR-Sb., 36:1 (1980), 87–99  mathnet  crossref  mathscinet  zmath  isi
    3. A. N. Timashev, “On the distribution of the number of cycles of a given length in the class of permutations with known number of cycles”, Discrete Math. Appl., 11:5 (2001), 471–483  mathnet  crossref  mathscinet  zmath
    4. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:225
    Full text:51
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019